# SDR SWIA202055694

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN - RIVETS/SKIN SHOW EVIDENCE OF CORROSION AS MARKED - BTWN FS'S 559+80/+112 AND STGRS 26L/26R   (C-CHECK) RO 1/29/2021    REMOVED CORROSION FROM EXTERNAL SKIN BTWN FS'S 559+80/+112 AND STGRS 26L/26R REF. CRJ 200 SRM 51-21-06 / EXTERNAL SKIN AT FS559+80/ +112 STRG26L/26R ORIGINAL THICKNESS AT 0.058" REF. CRJ200 SRM 53-51-31. L=18' W=8.5' D=0.008" (AT DEEPEST POINT) REMAINING THICKNESS IS AT 0.050". NO DAMAGE ALLOWED AT DAMAGED AREA PER CRJ200 SRM 53-00-31. / RECEIVED AND COMPLIED WITH REO 601R-53-51-546 REV-- DATED 2021-01-03 WITHIN LIMITS. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD.
